Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
UNITEDMETS

HELP ME PLEASE!!!!

Recommended Posts

I know this is bad, but I couldn't resisted....
3 month ago I had a blackhead.... I got rid of it good.... That sucker came out, but it peeled my skin... Usually it takes me a couple of weeks to heal it, but it's been 3 month... It's healed, but there's a reddish scar now... 
I linked a picture... Please give me some advice ASAP please.....

image.jpg

Share this post


Link to post
Share on other sites

A lot of members will find your post frustrating because you're complaining about a little bit of redness that looks utterly normal in the picture. I find this frustrating too, especially since your title is so alarmist. Hyperpigmentation lasts longer than three months. It can last up to a year, sometimes more, usually less. I bet your redness will be gone before the year is over.

Share this post


Link to post
Share on other sites

I agree. We all have pretty bad scarring (or most) and that picture is nothing. I deal with redness from small bumps all the time, I have eczema and I usually don't consider it that big of a problem. I look like a chipmunk right now because I have just done some pretty intense scarring treatment, my face is so swollen and hurts everywhere. I have brushing and flaking and definitive redness - everywhere. If I can live through this then you can live through that red little bump. Have you tried some vaseline on it? Sleep with that at night. It won't break you out, but you can use it only on that area. Or some zinc cream. Or red light therapy. Although, personally I would not have bothered. 

Share this post


Link to post
Share on other sites

This is straight up STUPID.  People like you have utterly destroyed the purpose of this forum that is meant to help people with real serious skin issues. I've had ENOUGH of this.  Enough with these TROLL posts.  

And if you had even a tiny bit of motivation to RESEARCH, you'd realize that the solution to red marks is and will always be VBEAM.  It's 2015 and this question needs to stop being asked.  Christ.

Edited by blahblah82

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×